# SDR NSVA2011363

- Difficulty date: December 26, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 43,126 hours, 49,941 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FUSELAGE SKIN JUST ABOVE WINDOW DOUBLER EDGE AT SL1607 FROM STA 583 TO 595.5 REFER TO SAAB STATEMENT 340SDS023472 PARA 1, DATED 12-16-2011, TD 340-53-11-06 AND MM409#406977 FOR REPAIR DETAILS UNDER CONTROL # 202-33 AREA 2.
